# SDR UPS802373

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 0632024T3
- Condition: Cracked
- Location: A X-Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND "A" X-SLIDE FLOOR FRAME CRACKED 2 EACH PLACES INSIDE UPPER LIGHTING HOLE BETWEEN 5 AND 6 T-HOOKS.  INSTALLED REPAIR IAW SRM 52-2-2, FIGURE 2.
